Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on extended Gaussian quadrature rules

Author: Giovanni Monegato
Journal: Math. Comp. 30 (1976), 812-817
MSC: Primary 65D30
MathSciNet review: 0440878
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Extended Gaussian quadrature rules of the type first considered by Kronrod are examined. For a general nonnegative weight function, simple formulas for the computation of the weights are given, together with a condition for the positivity of the weights associated with the new nodes. Examples of nonexistence of these rules are exhibited for the weight functions $ {(1 - {x^2})^{\lambda - {\raise0.5ex\hbox{$\scriptstyle 1$} \kern-0.1em/\kern-0.15em \lower0.25ex\hbox{$\scriptstyle 2$}}}},{e^{ - {x^2}}}$ and $ {e^{ - x}}$. Finally, two examples are given of quadrature rules which can be extended repeatedly.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society